# SDR AALA20130625001

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 65,579 hours, 23,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS, LT & RT NR ONE DOORS LOWER EMERGENCY LIGHTS INOPERATIVE.  INSTALLED CHARGER MODULE.   OPERATIONS CHECKED NORMAL
